# SDR SWAA2023021595376

- Difficulty date: January 25, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 34,067 hours, 15,563 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Deformed
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT FLOOR PANEL 211AF DEFORMED<[01] LOCATED AND DRILLED NEW ACCESS PANEL PER SRM 51-40-05.;[02] C/W INSPECTION
